MathSciNet Relay Station
MathSciNet bibliographic data
MR1062711 62F15 (62F35 90A19)
Wasserman, Larry A.; Kadane, Joseph B. Bayes' theorem for Choquet capacities. Ann. Statist. 18 (1990), no. 3, 1328–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement